# SDR UPS07M49321

- Difficulty date: December 11, 2006
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 50,198 hours, 9,090 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1581-1601
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO STA 1581 - 1601, LONG 43, LONGERON CORRODED (EXFOLIATION).  CTR CGO L-43 RT REMOVED PER SRM 51-33-01VII & 51-35-01VII REV38.  HFEC INSP C/O PER DAC NDTSPM REV1206-10-01.001 NO CRACK EVIDENT.  REPAIR LONG & 2 SPLICE FITTING FAB PER EN1032-07REV1.  HOLES PICKUP PER EN1032-07 REV1 & SRM 53-10-00 FIG 1&2 REV38.  REPROTECTED PER SRM 51-21-01VOL II REV38.  PAINTED PER SRM 51-21-01VII REV38.  INSTL PER SRM 51-33-01VIIR38 & 53-35-01VIIR38.
